cujet
Explorer
I bought my entire supply of Retatrutide from a high-priced, top-tier supplier that offers impressive testing documentation. Not merely a COA—they run assays across the board, test a solid number of vials per lot, and maintain thorough traceability. I dropped 70 pounds and hit my old athletic target of 191lbs. Side effects were straightforward to follow, and I slowly raised the dose by 1mg each month. Side effects kept me at 4mg every 6 days for nearly the whole run, until the end when I switched to 5mg weekly as a split dose. Skin tingling, trouble sleeping, and similar problems were the main obstacles.
Now jump to my recent experience with a cheaper supplier whose COA looked legitimate. I fed the COA into Grok/Chat and it found no alterations or tricks. The maker is plainly named, and my searches turned up nothing wrong with either the seller or the stated manufacturer. Even so, it doesn't appear to be doing anything. Zero side effects, quick weight increase (5 pounds gained in a week, probably water), and my diet hasn't changed. My legs recently puffed up on this Reta brand; yesterday the sock elastic left marks 1/4 inch deep. That is way outside normal for me, since I'm an ex-bicycle racer whose legs are still muscular and firm.
NOTE: Last month I did have an AFIB episode following an accident that left me pretty banged up. The AFIB cleared up in 28 hours and there have been no problems since. Lots of hard effort, etc. No issues at all. Still, it happened, and heart problems are a leading reason for swelling. That said, the swelling began with the new vial, and after my second shot on Saturday, by Sunday I was noticeably swollen.
I'll likely ship the reconstituted vial to BT labs, since they're just down the road and have a solid reputation. Their fee is $100 for testing Retatrutide and its concentration.
In short, I have a 10mg vial of Reta from a third supplier and I'll use it today, probably 3mg. We'll see whether the side effects come back strong.
As usual with these situations, I can't tell whether it's just me suddenly requiring more Reta or whether it's the product.
Now jump to my recent experience with a cheaper supplier whose COA looked legitimate. I fed the COA into Grok/Chat and it found no alterations or tricks. The maker is plainly named, and my searches turned up nothing wrong with either the seller or the stated manufacturer. Even so, it doesn't appear to be doing anything. Zero side effects, quick weight increase (5 pounds gained in a week, probably water), and my diet hasn't changed. My legs recently puffed up on this Reta brand; yesterday the sock elastic left marks 1/4 inch deep. That is way outside normal for me, since I'm an ex-bicycle racer whose legs are still muscular and firm.
NOTE: Last month I did have an AFIB episode following an accident that left me pretty banged up. The AFIB cleared up in 28 hours and there have been no problems since. Lots of hard effort, etc. No issues at all. Still, it happened, and heart problems are a leading reason for swelling. That said, the swelling began with the new vial, and after my second shot on Saturday, by Sunday I was noticeably swollen.
I'll likely ship the reconstituted vial to BT labs, since they're just down the road and have a solid reputation. Their fee is $100 for testing Retatrutide and its concentration.
In short, I have a 10mg vial of Reta from a third supplier and I'll use it today, probably 3mg. We'll see whether the side effects come back strong.
As usual with these situations, I can't tell whether it's just me suddenly requiring more Reta or whether it's the product.